# SDR AALA202402099240

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 31,782 hours, 13,535 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT FUEL PUMP DOES NOT ILLUMINATE WHEN TURNED OFF THE BULB TESTS GOOD.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
